The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 1, Issue 2, 1985
Metadata
 

A Littlewood-Paley Inequality for Arbitrary Intervals
José L. Rubio de Francia
pp. 1–14
Abstract | Full-Text PDF (825 KB) | Metadata

Stable Planar Polynomial Vector Fields
J. Sotomayor
pp. 15–23
Abstract | Full-Text PDF (656 KB) | Metadata

Singular Integrals on Product $H^p$ Spaces
Charles Fefferman
pp. 25–31
Abstract | Full-Text PDF (426 KB) | Metadata

On the Boundary Values of Harmonic Functions
Paul R. Garabedian
pp. 33–37
Abstract | Full-Text PDF (347 KB) | Metadata

On Discrete Subgroups of Lie Groups and Elliptic Geometric Structures
Robert J. Zimmer
pp. 39–43
Abstract | Full-Text PDF (416 KB) | Metadata

The Concentration-Compactness Principle in the Calculus of Variations. The Limit Case, Part 2
Pierre-Louis Lions
pp. 45–121
Abstract | Full-Text PDF (5036 KB) | Metadata